# SDR AT0700039

- Difficulty date: September 29, 2005
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME AT BS 1178 CRACKED IN TWO PLACES LONGERON 16 TO 18 LEFT.  INSTALLED FORMED CHANNEL REPAIR AT AFT ACCESSORY COMPARTMENT CANTED FRAME AT BS 1178 BETWEEN LONGERON 16L AND LONGERON 18L IAW B717 SRM 51-70-11 FIG 201.  SIZE OF REPAIR 30 INCHES.
